# SDR FDEA201701270269

- Difficulty date: January 27, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 63,924 hours, 23,905 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410315
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE SKIN FOUND TO HAVE CORROSION UNDER THE NR 1 FORWARD FLAP TRACK FAIRING.  REPAIRED IAW EA F-5730-T00331137.
